# SDR AALA201810297007

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Part time: 30,796 hours, 71,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A BATTERY CAPACITY CONFIRMATION TEST,  THE BATTERY PACK FAILED TO ILLUMINATE ASSOCIATED EMERGENCY LIGHTS.  REPLACED THE  BATTERY PACK, OPS CHECKED GOOD IAW MM 33-51-06.
